# SDR DALA2019082855040

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK INTERCOSTAL ON FWD FLOOR STRUCTURE WET AREA STA 344 TO 360 LBL 12. INTERCOSTAL ON FWD FLOOR STRUCTURE WET AREA STA 344 TO 360 LBL 12 WAS REPLACED PER B-737-800 SRM 53-10-51.
